Received Sep 10, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| FLU3 | INFLUENZA (SEASONAL) (FLUZONE HIGH-DOSE) | SANOFI PASTEUR | 1 | U8847CA | IM / LA |
pt had severe AFIB (pulse was 114 and normal pulse is around 50-55) later the same day of receiving the vaccine. He had soreness at the injection site along with the dizziness, became light headed and had shortness of breath. He called his PCP. He was told to take flecainide 100mg and metoprolol 25mg. The next morning he took these same meds because he was still in AFIB. He also had flu symptoms at this time. He almost passed out and lost consciousness. He called his doctor again. He was told to stop taking the meds but to rest and keep an eye on his pulse. In the middle of the night he woke up with uncontrollable shivering like he was having a seizure. His pulse rate was 35 and pulse ox was 70%. He drank a lot of water, had Pedialyte and Gatorade. A little later the pulse rate was 42 and pulse was 90%. He was comfortable that he was getting better and the shivering had stopped so he took Tylenol and went to bed. He called his doctor again in the morning and was told to go to the ER if he had another episode like that. Over the weekend his pulse and pulse ox was lower than normal. He continued to take Tylenol for the flu like symptoms. He still feels a little bit out of balance but is better. He was told to stay in touch with the doctor and keep his follow up appt.
none
glaucoma, AFIB
Eliquis, valacyclovir, eyes drops for glaucoma
z-pack, bee stings, Aleve
He had some symptoms for 2 days after the second Shingles vaccine and felt bad for a couple of days post covid vaccines.